MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0065
Medical Device Problem Codes Material Fragmentation (1261); Nonstandard Device (1420); Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an intracept procedure, there was tension when the physician placed the j-stylet in the correct position.When the curved cannula assembly was removed, the peek was missing.This happened to both curved cannulas in the same kit.It was noted that there was peek overdrive where the peek became rigid and torn after one level was completed.A bit of the peek was broken off when the physician tried to wheel up the j-stylet into the curved cannula assembly and it was left inside the patient.It is unknown if the device fragment was contained inside or outside the bone.There were no patient complications.
 
Additional Manufacturer Narrative
The intracept access kit was returned and a visual inspection revealed that both curved cannula shaft tips were broken and the straight stylet shaft was damaged.The bevel stylet, the diamond stylet, and the j-stylet were each tested with a known good introducer cannula and revealed that they lacked any extreme resistance and locked during the functional test.The two introducer cannulas were tested with a known good bevel stylet and the test revealed that they lacked any extreme resistance and locked during the functional test.A labeling review did not reveal any anomalies as it states that in the event of inadvertent advancement of the introducer cannula during deployment of the curved cannula assembly, care must be taken to prevent potential further device damage.This can occur if mallet strikes continue to be delivered when the gear wheel is in contact with the introducer cannula.This scenario can create a condition in which the introducer cannula advances along its straight trajectory, while the curved cannula is held in the bone along its curved trajectory.This can lead to the creation of a kink in the curved cannula material.If it is suspected that this occurred, or if retraction of the curved cannula is difficult, it is recommended that introducer cannula and curved cannula be removed as a single unit, rather than retracting the curved cannula by itself.A labeling review also states that as with any surgical instrument, careful attention must be exercised to ensure that excessive force is not placed on the instruments or probe.Excessive force can result in product issues.A risk review was completed and confirmed that the event of sheared peek - distal tip was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The event of the missing peek on the curved cannulas was confirmed.The two curved cannula shaft tips were broken and the straight stylet shaft pebax was damaged.The breakage and the damage were likely due to use of excessive force during the procedure.The bevel stylet, the diamond stylet, the two introducer cannulas, and the j-stylet exhibit normal functionalities.
 
Event or Problem Description

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24063777
Report Number3006630150-2026-00319
Device Sequence Number21403223
Product Code GXI
UDI-Device Identifier00852454006424
UDI-Public(01)00852454006424(17)270925(10)37930775
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0065
Device Catalogue NumberRLV 0065
Device Lot Number37930775
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite